# SDR DXTA200400241

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 8,164 hours, 6,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HOT ELECTRICAL ODOR COMING FROM THE CABIN.  ODOR STARTED AT FL100 AND CONTINUED TO GET WORSE.  CREW TURNED DOWN THE HEATER CLOSED FOOT WARMERS, PULLED COFFEE POT OUT OF SLOT.  ODOR DID NOT STOP.  AT FL180 TO FL200 CREW MADE DECISION TO RETURN TO CLT ON DESCENT BEGAN TO QUIT AT FL100.  ODOR WAS GONE ON THE GROUND.
